question-icon

i am a health 44 year old man and have

default
Posted on Tue, 19 Mar 2019
Question: i am a health 44 year old man and have recently noticed an irritation and itcy XXXXXXX in a reaccourring spot on my penis no lesions but itchy like athletes feet ( i have had this before but it went away but i am fine until i have sex,, my fiancee is going through menepause right now could the hormone effect cause me to react? i have heard of men becoming allergic could this be what is happening
doctor
Answered by Dr. Asmeet Kaur Sawhney (17 minutes later)
Brief Answer:
Either allergic or yeast infection, topical steroid & antihistaminic

Detailed Answer:
Hi
Welcome to ask a doctor service
I have gone through your query and it seems to an allergic reaction to something you have used or applied on the penis.
Are you using condom?
It could be also a symptom of a superficial yeast infection.
I would recommend you to apply topical steroid like cortisone cream on the affected area twice daily and take antihistaminic like tablet chlorpheniramine maleate 4 mg once or twice daily depending on the intensity of itching for 8-10 days.
This should resolve your problem.
I hope to have answered your query and would be happy to answer any further queries.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (28 minutes later)
Thank you so much!! What do you recommend as a topical?
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Welcome

Detailed Answer:
I would recommend you to apply cortisone cream on the affected area twice daily for 7 days.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4517 Questions

premium_optimized

The User accepted the expert's answer

Share on
i am a health 44 year old man and have

Brief Answer: Either allergic or yeast infection, topical steroid & antihistaminic Detailed Answer: Hi Welcome to ask a doctor service I have gone through your query and it seems to an allergic reaction to something you have used or applied on the penis. Are you using condom? It could be also a symptom of a superficial yeast infection. I would recommend you to apply topical steroid like cortisone cream on the affected area twice daily and take antihistaminic like tablet chlorpheniramine maleate 4 mg once or twice daily depending on the intensity of itching for 8-10 days. This should resolve your problem. I hope to have answered your query and would be happy to answer any further queries. Regards Dr Asmeet